Thursday, January 23, 2020

Comments by dayvirus

Showing 3 of 3 comments.

  • I need to chime back in. I just started a new job and have been off seroquel for a little while now. I feel great. I think ppl in general under estimate how good exercise is for you’re body. Basically after I started working. I got my gym membership back and here I am. I feel great. I think of seroquel once and a while but its clearly in my rear view. Just happy I made it out okay. Now I Have a few other choice meds I need to ween off of? It at all possible ??

    PS Donna I really like you’re point of view. . . cheers happy new year 🙂

  • Thank you Sooooo much Nancy for your prompt response. . I want to let you know. You were right with regards to the FOCUS. . .Its just like my mind will not allow my brain to process any info. Either its reading a blog or reading a book watching a movie. I struggle to keep focus and actually keep my eyes open. . . Also the best part of it all is even though the DX from seroquel … I still get these lovely facial ticks and body and RLS. . Its amazing to be almost in REM sleep to have PELE start kicking for soccer balll in med? (sorry im joking around but serious too)..

    The comment I made about schizo voices. . I have had multiple friends that came from a family history of mental illness and all three basically told me it was like the DEVIL in their ear 24-7 telling them to do harm to other and hurt others. I do know that every disease and disorder effects everyone differently. So I cant use a generalization…. I just know that them three :said friends: All committed suicide due to NOT being able to deal w the voices any longer. Two of them I was one the that found them.. So that was awesome trauma that I suffer from PTSD for good now.. Plus Im gtting off trck here. But I was Sex. molstd as a child in a catholic church setting… So there is some more PTSD. . . Im sorry I ranted off track a lot . . I basically was saying Im sorry and I didnt mean anything by that comment. It wasnt suppose to be said as anything malicious… honestly !!
    So I guess Ill just keep trying to regain focus abilities. I have gotten many books about focus and learning new tricks to focus better and longer… Its just so hard when I cant even get thru one page of a book with out dazing off or nodding type of behavior and Its NOT drug related I dont take anything now.. Except multi vits and Amino acids… My dr tried to get me on Prozac and a few others uhm wellbuttrin and plaxil too… I think American drs. REALLY DO BELIEVE that any issue NEEDS a pill to fix it.. Funny story my friend in London they wont prescribe him ANYTHING ever… ONLY if he has like the flu besides that. They never give out any meds. I think hard work and physical labor or weight training exercise is the BEST mediince ever available for anyone in our positions.. Or even anyone else for that matter..

    In closing can you tell me. . Is there a way to get a email alert and see when someone replies to these messages. IDK how to do that?? Thanks a ton . Nanc!!!

    Im glad to be here with like minded ppl…
    Thank you and be well and be safe!!

    DERR… Sorry I just saw the box to click to get follow up emails SORRY!!

    DV

  • Hello Nancy & All others Effected by this monster made into small pill form,

    First off let me start with. I had worked as a RNFA for 8-9 years. I think( thought) I knew a decent amount about meds,pharamcology?? So I would make a huge long post. Well Ill try not to. To start I was in a car crash. Fx Hip @ 25 y.o.. They prescribe TONS of narcs. Obvi I get addicted to oxycodone. Wonderful. Now Im a addict. So I stop that and am prescribed Suboxone (great drug) also addicts CANT sleep. . They prescribe SEROQUEL. . It worked!! great I was sleeping. Wonderful.. FFW a few months later. . Im a compete zombie. I sleep ALL DAY AND ALL NIGHT. I have gained 50+ lbs in about 3-4 months. I beleive I was on 200-400mg a day. . I was done. my BP was high Chol. high. I felt unhealthy and Ill. . I just dumped all the pills in trash. I know DX meds abruptly was a bad choice.. I had no other option weaning off for an addict is like waiting for Santa Claus…. We dont get portion control. So now its been about 7-8 months from the stopping Seroquel. I had a really rough few weeks after I stopped. I lost about 1-2 the weight I gained which is great. I could lose the rest with accurate diet and MORE exercise. . The thing thats KILLING me. I CANT focus EVER.. I will look at something and try and read a book or a few pages and my eyes close or I get distracted and lose interest in reading. Im ONLY 34. . I need to still focus and read and learn. . Also the second and MORE scary thing. I hear voices. Its not like schizo voices. Like KILL KILL KILL…. Its just like a second sub conscious… Sorta arguing in my brain with my normal brain thoughts. Its like a devils advocate I have at all times. I feel like a freaking looney bird. Having legit arguments in my mind WITH MYSELF… I dont want anymore drugs. I just hope these side Effects subside SOMETIME….. IDK what to do. Im VERY happy I found this blog. Maybe you guys are my new inter web family?

    Thank you kindly for reading and possible advice.
    From Nancy or anyone with common issues_ side effects!

    Thanks
    DV